Recursively Presented Two Generated Infinite p-Groups.
Mathematische Zeitschrift, Tome 188 (1984), pp. 89-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__188_173521,
author = {Narain Gupta},
title = {Recursively {Presented} {Two} {Generated} {Infinite} {p-Groups.}},
journal = {Mathematische Zeitschrift},
pages = {89--90},
year = {1984},
volume = {188},
zbl = {0553.20015},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__188_173521/}
}
Narain Gupta. Recursively Presented Two Generated Infinite p-Groups.. Mathematische Zeitschrift, Tome 188 (1984), pp. 89-90. http://geodesic.mathdoc.fr/item/MZ_1984__188_173521/